# SDR ASAA0956184

- Difficulty date: July 7, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,039 hours, 2,622 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 64311051
- Condition: Clogged
- Location: Apu Starter/Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LITE ON GROUND FAULT 49-94299 STARTER/GEN FILTER CLOGGED] GROUNDED YES.  ACCOMPLISHED FIM TASK 49-90-00-810-809.  REMOVED AND REPLACED LUBE AND STARTER GEN FILTER ELEMENTS NO CONTAMINATION NOTED REF AMM 49-91-12. INSP STARTER GEN MAG PLUG NO CONTAMINATION NOTED. RESET APU FIRE SW PWR AND APU PWR UNIT C/B'S. RAN APU AND APU BITE CHECKED GOOD, FAULT CLEARED.
